MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 22GA X 8CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00822-PBX
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "when performing the catheterization, the bent guide is observed." there was no patient harm or injury.No medical intervention required.The patient's current condition is unknown.
 
Additional Manufacturer Narrative
(b)(4).The customer reported a kinked guidewire associated with an arterial catheterization set.One photograph was provided for evaluation.Visual inspection of the customer-supplied image did not confirm the reported issue.The image showed the catheterization set and packaging with no visible damage, and no kinks were observed on the exposed portion of the guidewire.A complete visual inspection could not be performed because the device was not returned.Dimensional and functional testing could not be conducted due to the absence of a returned sample.No additional testing was performed.A review of the device history record was conducted, and no relevant manufacturing or quality issues were identified.Based on the available information, the reported event could not be confirmed and the root cause can not be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW ARTERIAL CATH SET: 22GA X 8CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24574792
Report Number3006425876-2026-00282
Device Sequence Number16070933
Product Code DQY
UDI-Device Identifier10801902129915
UDI-Public(01)10801902129915(11)250701(17)300630(10)71F25F1306(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K171146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00822-PBX
Device Lot Number71F25F1306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown